# SDR ASOA20150421100

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 36,030 hours, 27,568 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK NR 1 ENGINE FWD LOWER YOKE FITTING CRACKED.  R & R NR 1 ENGINE FWD LOWER YOKE FITTING IAW EC5450-01142.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
